# SDR COMA0160451

- Difficulty date: July 5, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 2,939 hours, 2,981 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 36 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
